Free Topological Groups with No Small Subgroups

Morris, SA and Thompson, HB (1974) Free Topological Groups with No Small Subgroups. Proceedings of the American Mathematical Society, 46 3: 431-437. doi:10.2307/2039942


Author Morris, SA
Thompson, HB
Title Free Topological Groups with No Small Subgroups
Journal name Proceedings of the American Mathematical Society   Check publisher's open access policy
ISSN 0002-9939
Publication date 1974-01-01
Year available 1974
Sub-type Article (original research)
DOI 10.2307/2039942
Volume 46
Issue 3
Start page 431
End page 437
Total pages 7
Publisher AMER MATHEMATICAL SOC
Language eng
Keyword Mathematics, Applied
Mathematics
Mathematics
MATHEMATICS
MATHEMATICS, APPLIED
Q-Index Code C1
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 8 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 15 Jun 2013, 04:32:39 EST by System User